Hi Mimi, so great to see your post. thanks for your help and suuport during my first few days of taking my hydrea, i feel i am doing well on it and have not been to bothered by any side effects as yet. but i can say that i am tired a little more, that i have noticed, but i guess i will get used to it eh... so will keep you posted on that and if i develop any porblems i shall let you know. Thanks to all here for your on going support, it was very much appreciated. The forum is a valuable tool for help, support and advice and apperciate you all. Also great news on your blood cunts, long may it last eh...love ya .
hey Dee, jeez yet another wait for you, i am so sorry.. but we can only hope that time flies for you and you get your meeting with the doctor sooner rather than later. Keep us posted eh Well the weekend is really close now, i hope you all have alovely weekend... i unfortunetely am working it lol..but i ove me job...
from the wee p fae scotland
Seems some folks are a little on edge recently. .not sure entirely why. . . Dee, I'm trying to figure out what makes you think the forum has "Taken a turn for the worst". . What's going on that is so terrible? Perhaps I've just been glossing over the "offensive" conversations. If I've been a part of them, I do apologize . . . one of the wonderful things about a forum like this is that you should be able to be yourself though. I agree that language is easy to alter slightly though, I've got no problem with that. Like I said though. . I don't quite see what everyone is getting so worked up over.
Natalie no offensive comments were made to you personally, it was just on your choice of words.... i myself got a bit of a shock when i also read what was wrote. yes we all have tests that yes are invading and private, but you culd privately email... if you have worries or concerns over it all....Yeh!! There are newbys and also the general public on this site too, so we do, as what was said earlier need to watch our p's and q's..and that goes for us all. I myself had a personal issue to deal with and i personally emailed a friend and got my suport that way also....so it works both ways you know.... group support and also one to one private support....which for sensitive issues is always there for those who wish to do so....
I myself value this forum 110% and have made and met wonderful people, whom i have began to love and care very much for.....
from the wee p all the way from her work....in dundee lol..
Alright enough please!...this is outta hand and if the message is,nt understood then so be it.Patti you have been so supportive and helpfulI, I know your not to be judemental.Lets all get on the same page and remember why we are here.This was considered to be the nicest forum a model for others.Lets get back to that if you will.Instead of being nasty and unkind.People can get hurt.Lets all truce and get back to the subject in a friendly way...hopefully
Pauline ..yes the waiting game is on but i feel this doc is worth it.I,m assuming he will want me to see an neurolgist..not sure.Theres light at the end of the tunnel i pray.The worst case scenario is that this is the way its going to be.But maybe he,ll have some suggestions or some med he mentioned to help kill the nerve pain.
I,m so happy you dizziness is almost gone.Is,nt it scary .Especailly when it happens all the time.Lets hope the hydrea will make more marked improvements for you.Your such a thweet lass lol...tata and don,t work to hard.=D
Look, I'm not mad. And I didn't mean to be ugly...I'm just trying to make a point.....I see posts all the time regarding drinking...I don't take offense to those or other posts,but my mother on the other hand would find any posts, regarding drinking, very offensive.....where is the line drawn..I'm not disruptive...I appreciate all the support here..thanks again...
I choose to withdraw from this site....
Offense is a bait..a trap..usually linked to ur past and things that haven't been dealt with...I choose not to be offended and I choose to go somewhere else so I won't offend others....thanks again for ur support....
Your too kind Dee, me a tweet lass...hhhhmmmmmmmeeeeerrrrrrrrrhhhhhhmmmmmm.... well ok i agree lol... yeh i am glad my dizzyness has resolved Dee, it was getting a bit worrying eh... but i have the hospital this wednesday coming so i shall keep you all posted on what my levels are.... fingers crossed that my platelets are down eh... I do hope i dont get the hydrea increased eh...that would freak me a bitty i think....but i shant be worrying about it untill i know what my counts are.
from the wee not dizzy nooooo pauline
Mimi, it was great to hear from you! I've missed you. I'm very happy to hear that things are going well for you. When are you due for another CBC?
Mimi, how's the LLS volunteer work going? I'm thinking of doing the LTN walk again this year. I watched on the news the other day about a family who's 3yr old child got diagnosed with leukemia and the sad, hard battle they went through... the baby practically living at the hosp, and finally lost the battle to it
you know,... i know this is just 'one case' But.... it crabbed my heart as i saw the families pain, and i decided... i need to do something! this is a baby! and theres so many out there.... babies, grown-ups, teens .... all these ruthless diseases don't care of what walk of life you are,
sorry.... i'm going on again. bottom line, it pains me to hear of all the physical hurt many are going through (here at this forum and other places as well) too much everywhere, what can i do to help??? well... for now, i know of one thing.... and that is to go out and support the LTN, so.... i know i need to and want to do this.
Pauline, I'm so glad to hear that you're not feeling dizzy anymore. And just wondering what the doctor had to say about all your weight loss?? I'm rootin' for good counts for you on Wed! I think it just takes time to allow your body to get used to the hydrea, hope the tiredness tapers off some. I know that's no fun! We have much we want to and need to do.... and the body just doesn't cooperate! I'm finding myself taking more naps than i ever have in my life, but i don't know if my age, meds, pv... more than likely i believe it's a combination of all of it
Dee, i so admire your inspiration of strength, you not only fight the physical battle of pain continually; but... you encourage and uplift us here, you let us know we can do it! and not to give up! Sometimes when we are feeling so tired or discouraged... we need that one encouraging word! that You Can Do It!! Hang in There!!! and you've done this time and time again for many of us.... And i thank you so very much! You've seen me through alot, i don't think you even realize exactly just how much of a huge difference it's made in my life many of times!! God Bless you for that
and many others here as well..... (i don't need to mention every name individually..it speaks for itself...) Life is hard, life is strange and not always fair to us, But.... with every trial we go through, every mountain we climb.... We get stronger!!! it's like lessons in life, and it's up to us what we chose to do with those lessons. Some people just throw them away... while others get wisdom, knowledge and strength and become better because of them.
I won't lie.... i personally have done both with trials (including this pv) and i'm finding that if i just reach out, someone will be there to help redirect me....
and my friends, that's what you and this forum has done for me
I wanted to post more,... but have decided to just say good-nite! Take Care all............ Sarah
Life is also... Very Good!!!
sarah you speak such words of wisdom, oh wise one... and i thankyou for being part of my lifes path through my coming to terms of being dx with pv, as your support has guided me through some touch times, as the forum has and everyone else here.....an invaluable service to all
Now my weight loss, well when i went to my own doctor, well he just shrugged his shoulders at me when i mentioned my 11lb or so weight loss, i figure he thought i could do with losing a few pounds lol... well thats the impression i got...so i dont know whats the cause, might be stress i dont know. my diet has not changed, i might be eating smaller portion sizes as my appetite might not be as good, but i am still eating the same foods and i am not as physically active as i was a few months ago....so i shall keep an eye on it Sarah and see eh... I am also fingers crossed my platelets are down on wednesday eh....and as for the dizzyness yeeeehhhhhhhhhaaaaaawwwwww it has gone, so i am happy
love wee p
Good Morning All
Natalie I hope u do not leave the forum.. Everyone has right to speak thier mind without fear of judgement or rejection.
I am not always comfortable with everything that is said but I think the support for our disease is why we are all here and we need each other.
I am having a hard tome I am very very tired always.. Had a CBC Monday my WBC is lower than last month but other numbers went up??
I also have some moles on my back that are new and they are itching like crazy..Think it may be a side effect of the Hydrea.
Had another job interview. It pays less money but offers better benefits.. Should know something next week.. it is doing what i do now homecare but would be full time hours with benefits..
Tim and I are enjoying getting out and about we went ot Walmart last night he has not been to Walmart in over two years.. Iti is suppose to be a great weekend and we are looking forward to gettin ou and enjoying.
Thanks for all your care and support